# SDR C2XA01CL151

- Difficulty date: June 27, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Condition: Defective
- Location: Right Gear
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#3040 THE CREW REPORTED THE #2 GEAR SYSTEM GEAR UNLOCK LIGHT STAYS ILLUMINATED WHEN THE GEAR IS UP.THE AIRCRAFT LANDED WITHOUT INCIDENT.MAINTENANCE REPLACED THE # 2 GEAR UNLOCK SWITCH.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
